# SDR SIMA20141104002

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,106 hours, 23,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FUSELAGE EMER LIGHT INOPERATIVE.  R & R LT WING AFT FUSELAGE EMER LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
